Title: Solution of a multiple Nevanlinna-Pick problem via orthogonal rational functions
Authors: Langer, H ×
Lasarow, Andreas #
Issue Date: May-2004
Publisher: Academic press inc elsevier science
Series Title: Journal of mathematical analysis and applications vol:293 issue:2 pages:605-632
Abstract: We consider a Nevanlinna-Pick type interpolation problem for Caratheodory functions, where the values of the function and its derivatives up to certain orders are given at finitely many points of the unit disk. The set of all solutions of this problem is described by means of the orthogonal rational functions which play here a similar role as the orthogonal polynomials on the unit circle in the classical case of the trigonometric moment problem. In particular, we use a connection between Szego and Schur parameters which in the classical situation was discovered by Ja.L. Geronimus. (C) 2004 Elsevier Inc. All rights reserved.
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science